MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL PRIMARY 52MM GROUP D; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL PRIMARY 52MM GROUP D; HIP COMPONENT
Model Number DBFPGD52
Medical Device Problem Codes Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event was reported under: 3010536692-2019-01052.This is an additional component associated to the event.(b)(4).
 
Event or Problem Description
Allegedly the surgeon reported that the insert was loose and rolled inside the shell.The cup, insert, head and neck were revised.Head was articulating directly on the shell.Pre-op x-ray and components included.

Brand Name
DYNASTY® BF SHELL PRIMARY 52MM GROUP D
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10115138
Report Number3010536692-2019-01051
Device Sequence Number3622601
Product Code JDI
UDI-Device IdentifierM684DBFPGD521
UDI-PublicM684DBFPGD521
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K122382
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDBFPGD52
Device Catalogue NumberDBFPGD52
Device Lot Number1580771
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/28/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date06/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR